So about 3 weeks ago i changed from humira (which they had just raised my dose from every 2 weeks to every week) to enbrel once a week. I am also on arava. I have really bad sores on the roof of my mouth that are bleeding occassionally. That started within the last week. However, ive also been having nose bleeds every day sometimes multiple times a day. It started around the time i was switching meds so i cant really say its from either one? But was wondering if anyone had experienced this… read more
@A myRAteam Member
I haven't gotten those side effects from meds. You do need to let your Rheumatologist know what is going.
As to the sores on the roof of your mouth, try rinsing with a warm water and salt solution. If I begin to get a sore on the roof of my mouth, or on gums, I hold Lawrey's Salt on the sores and it heals them quickly. (Mine ususally happens after something I have eaten). I have been on a blood thinner for years, which made nose bleeds really scary I couldn't get them stopped for hours, which would then make me anemic. One of the members told me about NasalCease, which is used to stop bleeding. I got it just in case. Fortunately, I haven't had to use it yet.
I hope this helps!
Take care of you.
I had mouth sores from arava along with a ton of other symptoms but not so much nose bleeds